All over skin itching beside no imprudent?
I hadn't been out within about 3 days so I can't of caught it bad anybody.
Anyway, the itching was driving me barmy, after 2 days and I took some allergy tablets .I bought over the counter and they went. If I stop taking them the itching starts again.
Now, I own no rash whatsoever. Or at lowest possible not at first.
About 2 weeks after I looked at my hands and 2 of my fingers be covered in little lumps, tiny, and matching colour as my skin, not red or anything. After a few more days again they disappeared and now the skin is a moment ago a bit rough.
I have be under plentifully of stress lately and I dyed my hair a morning or 2 before this started. Although I didnt touch the dye next to my hands as someone else did it for me.
it could still be the dye. as i'm sure you washed your down in the shower and you touched it beside bare hand. my mother is a cosmotologist, and she'll along with any cosmo could relate you that your dye can bleed for a few washes after dying it i.e. how you would get it on your hand, and if you touched your "lady bits" near your hands afterwards you could hold transfered it that way. though i'm not a doctor, so i'm a short time ago giving my opinion. but i would sermon to a doctor about it if you're truly worried and it's be close to a week and you still can't stop taking the alergy pills.
could it be menopause?
It could be an allergic reaction since it newly started after you dyed your hair. I have some bumps like that a few weeks ago. They be really itchy and mainly on my hand and neck. The doctor said it be Rosatia or something like that. Its a type of grill rash. Benadryl made them stop itching, but at hand is another medication that is specifically for that. I don't remember what it is call though. It took them like two weeks to stir away without the drug.
did you eat anything different? It sounds resembling an allergy. If it continues I would see a Dr soon. Did you buy a different soap to wash clothes surrounded by or body soap.. Try this take a hip bath in luke melt water near about a cup and a partly of heinz vinegar (the dark brown one) it help with any type of skin disorder. Even wipe your hair and rinse it next to Heinz vinegar. I always use vinegar on my pelt and in my tub to keep my skin glowing and super clean. Good luck
hi , i have same problem and my doctor told me that stress can cause chemicals to act in response in the body which can exact itching
it could poison ivy, some types r the make the bums one and the same color as ur skin and don't show up untill like a week after u come in contact near it. I have this type in my backyard and it sucks but of late use some poison ivy care stuff from a localdrugstore and it will shift away if it is poison ivy or oak.
You could have contact dermatitis. Did you start using a bright detergent, soap, shampoo, or anything else? I would try something like Benedryl cream and if it persist after clearing up with Benedryl tablets and.or cream, I would travel to the doctor. It could be something simple that is smoothly fixed with a prescription cream or tablet. You could also try the network site www.JustAnswer.com/health. You can talk to a dermatologist or nurse online and see if they hold any suggestions. Good luck.
It can be a few different things actually. I believe your skin have an allergic reaction to the hackle dye. This happend to me. Try hydrocordasome cream rub it in your scalp at darkness after you washed you fuzz keep your down wet and rub it on your d¨Ścolletage it will go away within a few days.
learned from experience
any an allergy or exema
I would go an see your G.P .Calamine lotion is brilliant for severe itching,it's what they recommend for chicken pox.
u can never be too sure.
If within the next 2 weeks the problems keep on u should see a doctor.
It might be just something to do next to the dye or the heat.
I'm not sure of that but I estimate are similar symptoms for a sexual transmited disease.but NOT sure.
So don't get upset of what I say,it might simply be an allergic reaction
The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Questions and Answers...